Alert archive / New Mexico / High Wind Warnings in 2011

High Wind Warning 1, NWS El Paso, TX

February 26, 2011

NWS El Paso, TX issued this high wind warning at Feb 26, 2011, 4:39 AM MST. It took effect at Feb 27, 2011, 9:00 AM MST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 26, 2011, 4:39 AM MST (11:39 UTC)
In effect from
Feb 27, 2011, 9:00 AM MST
Expired
Feb 27, 2011, 7:00 PM MST
In force
10 hr
Issued by
NWS El Paso, TX

The text

As transmitted, in the capitals the NWS used until 2016.

749 
WWUS74 KEPZ 261139
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
439 AM MST SAT FEB 26 2011

...STRONG WINTER STORM SYSTEM TO BRING VERY WINDY CONDITIONS TO
SOUTHERN NEW MEXICO AND FAR WEST TEXAS SUNDAY...

A DEEP UPPER LEVEL LOW PRESSURE SYSTEM WITH A STRONG COLD FRONT
WILL MOVE ACROSS SOUTHERN NEW MEXICO AND FAR WESTERN TEXAS ON
SUNDAY. AS A RESULT VERY WINDY CONDITIONS WILL OCCUR ACROSS THE
REGION BEGINNING LATE SUNDAY MORNING AND CONTINUING THROUGH THE
AFTERNOON. SOUTHWEST TO WEST WINDS WILL HAVE SUSTAINED SPEEDS
AROUND 40 MPH WITH GUSTS GENERALLY TO 60 MPH. HOWEVER WIND GUSTS
MAY EXCEED 70 MPH ALONG EASTERN SLOPES AND MOUNTAIN PASSES.
BLOWING DUST AND SNOW MAY REDUCE VISIBILITIES TO UNDER A MILE
OVER A FEW LOCATIONS RESULTING IN HAZARDOUS DRIVING CONDITIONS. IN
ADDITION THE WINDS MAY BLOW DOWN TREES AND POWER LINES AND CAUSE
OTHER PROPERTY DAMAGE.

NMZ022>025-030>032-TXZ055-056-262300-
/O.UPG.KEPZ.HW.A.0001.110227T1500Z-110228T0300Z/
/O.NEW.KEPZ.HW.W.0001.110227T1800Z-110228T0100Z/
SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION-
TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS-
SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
SOUTHERN DESERT-EL PASO-HUDSPETH-
INCLUDING THE CITIES OF...SILVER CITY...TRUTH OR CONSEQUENCES...
ALAMOGORDO...MESCALERO...CLOUDCROFT...TIMBERON...LORDSBURG...
DEMING...LAS CRUCES...EL PASO...SIERRA BLANCA...DELL CITY
439 AM MST SAT FEB 26 2011

...HIGH WIND WARNING IN EFFECT FROM 11 AM TO 6 PM MST SUNDAY...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 11 AM TO
6 PM MST SUNDAY. 


* LOCATION...ALL LOCATIONS ACROSS SOUTHWEST AND SOUTH CENTRAL 
  NEW MEXICO AND FAR WEST TEXAS. 

* WINDS...SOUTHWEST WINDS WILL HAVE SPEEDS FROM 20 TO 30 MPH
  DURING SUNDAY MORNING AND INCREASE FROM THE WEST TO AROUND 40
  MPH WITH GUSTS TO 60 MPH DURING THE AFTERNOON. GUSTS MAY EXCEED
  70 MPH ALONG EASTERN SLOPES AND THROUGH MOUNTAIN PASSES. THE
  WINDS WILL DIMINISH SUNDAY EVENING.

* VISIBILITY...A MIX OF BLOWING DUST AND SCATTERED RAIN AND SNOW 
  SHOWERS WILL REDUCE VISIBILITIES TO UNDER A MILE OVER PORTIONS 
  OF THE LOWLANDS. AREA MOUNTAINS WILL SEE VISIBILITIES 
  SIGNIFICANTLY REDUCED DUE TO BLOWING SNOW. 

* IMPACTS...THE HIGH WINDS MAY BLOW DOWN TREES AND POWER LINES
  CAUSING ELECTRICAL OUTAGES. VISIBILITIES WILL BE REDUCED TO LESS
  THAN A MILE IN A FEW AREAS FROM BLOWING DUST OR SNOW RESULTING
  IN DANGEROUS DRIVING CONDITIONS. DAMAGE TO BUILDINGS AND OTHER
  PROPERTY IS ALSO POSSIBLE. FINALLY SEVERE TO EXTREME TURBULENCE
  WILL MAKE FLYING DIFFICULT...ESPECIALLY ALONG EASTERN SLOPES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

ROGASH
3 follow-up statements
128 
WWUS74 KEPZ 262245
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
345 PM MST SAT FEB 26 2011

...STRONG WINTER STORM SYSTEM TO BRING VERY WINDY CONDITIONS TO
SOUTHERN NEW MEXICO AND FAR WEST TEXAS SUNDAY...

A DEEP UPPER LEVEL LOW PRESSURE SYSTEM WITH A STRONG COLD FRONT
WILL MOVE ACROSS SOUTHERN NEW MEXICO AND FAR WESTERN TEXAS ON
SUNDAY. AS A RESULT OF A TIGHTENED PRESSURE GRADIENT AND STRONG
WINDS ALOFT...VERY WINDY CONDITIONS WILL OCCUR ACROSS THE REGION
BEGINNING MID SUNDAY MORNING AND CONTINUING THROUGH THE EARLY
EVENING. SOUTHWEST TO WEST WINDS WILL HAVE SUSTAINED SPEEDS AROUND
40 TO 45 MPH WITH GUSTS GENERALLY TO 60 TO 65 MPH. HOWEVER WIND
GUSTS MAY EXCEED 70 MPH ALONG EASTERN SLOPES AND MOUNTAIN PASSES.
BLOWING DUST AND SNOW MAY REDUCE VISIBILITIES TO UNDER A MILE OVER
A FEW LOCATIONS RESULTING IN HAZARDOUS DRIVING CONDITIONS. IN
ADDITION THE WINDS MAY BLOW DOWN TREES AND POWER LINES AND CAUSE
OTHER PROPERTY DAMAGE.

NMZ022>025-030>032-TXZ055-056-271200-
/O.EXT.KEPZ.HW.W.0001.110227T1600Z-110228T0200Z/
SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION-
TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS-
SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
SOUTHERN DESERT-EL PASO-HUDSPETH-
INCLUDING THE CITIES OF...SILVER CITY...TRUTH OR CONSEQUENCES...
ALAMOGORDO...MESCALERO...CLOUDCROFT...TIMBERON...LORDSBURG...
DEMING...LAS CRUCES...EL PASO...SIERRA BLANCA...DELL CITY
345 PM MST SAT FEB 26 2011

...HIGH WIND WARNING NOW IN EFFECT FROM 9 AM TO 7 PM MST SUNDAY...

THE HIGH WIND WARNING IS NOW IN EFFECT FROM 9 AM TO 7 PM MST
SUNDAY. 

* LOCATION...ALL LOCATIONS ACROSS SOUTHWEST AND SOUTH CENTRAL 
  NEW MEXICO AND FAR WEST TEXAS. 

* WINDS...SOUTHWEST WINDS WILL HAVE SPEEDS FROM 25 TO 35 MPH
  DURING SUNDAY MORNING AND INCREASE FROM THE WEST TO AROUND 40 TO
  45 MPH WITH GUSTS TO 60 TO 65 MPH DURING THE AFTERNOON. GUSTS
  MAY EXCEED 70 MPH ALONG EASTERN SLOPES AND THROUGH MOUNTAIN
  PASSES. THE WINDS WILL DIMINISH SUNDAY EVENING.

* VISIBILITY...A MIX OF BLOWING DUST AND SCATTERED RAIN AND SNOW 
  SHOWERS WILL REDUCE VISIBILITIES TO UNDER A MILE OVER PORTIONS 
  OF THE LOWLANDS. AREA MOUNTAINS WILL SEE VISIBILITIES 
  SIGNIFICANTLY REDUCED DUE TO BLOWING SNOW. 

* IMPACTS...THE HIGH WINDS MAY BLOW DOWN TREES AND POWER LINES 
  CAUSING ELECTRICAL OUTAGES. VISIBILITIES WILL BE REDUCED TO 
  LESS THAN A MILE IN A FEW AREAS FROM BLOWING DUST OR SNOW 
  RESULTING IN DANGEROUS DRIVING CONDITIONS. DAMAGE TO BUILDINGS 
  AND OTHER PROPERTY IS ALSO POSSIBLE. FINALLY SEVERE TO EXTREME 
  TURBULENCE WILL MAKE FLYING DIFFICULT...ESPECIALLY ALONG 
  EASTERN SLOPES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

LUNDEEN
204 
WWUS74 KEPZ 271120
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
420 AM MST SUN FEB 27 2011

...STRONG WINTER STORM SYSTEM TO BRING VERY WINDY CONDITIONS TO
SOUTHERN NEW MEXICO AND FAR WEST TEXAS TODAY...

A DEEP UPPER LEVEL LOW PRESSURE SYSTEM WITH A STRONG COLD FRONT
WILL MOVE ACROSS SOUTHERN NEW MEXICO AND FAR WESTERN TEXAS TODAY.
AS A RESULT OF A TIGHTENED PRESSURE GRADIENT AND STRONG WINDS
ALOFT...VERY WINDY CONDITIONS WILL OCCUR ACROSS THE REGION.
SOUTHWEST TO WEST WINDS WILL HAVE SUSTAINED SPEEDS AROUND 40 MPH
WITH GUSTS GENERALLY TO 60 MPH. HOWEVER WIND GUSTS MAY EXCEED 70
MPH ALONG EASTERN SLOPES AND MOUNTAIN PASSES. BLOWING DUST AND
SNOW MAY REDUCE VISIBILITIES TO UNDER A MILE OVER A FEW LOCATIONS
RESULTING IN HAZARDOUS DRIVING CONDITIONS. IN ADDITION THE WINDS
MAY BLOW DOWN TREES AND POWER LINES AND CAUSE OTHER PROPERTY
DAMAGE.

NMZ022>025-030>032-TXZ055-056-272300-
/O.CON.KEPZ.HW.W.0001.110227T1600Z-110228T0200Z/
SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION-
TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS-
SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
SOUTHERN DESERT-EL PASO-HUDSPETH-
INCLUDING THE CITIES OF...SILVER CITY...TRUTH OR CONSEQUENCES...
ALAMOGORDO...MESCALERO...CLOUDCROFT...TIMBERON...LORDSBURG...
DEMING...LAS CRUCES...EL PASO...SIERRA BLANCA...DELL CITY
420 AM MST SUN FEB 27 2011

...HIGH WIND WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO
7 PM MST THIS EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO
7 PM MST THIS EVENING. 

* LOCATION...ALL LOCATIONS ACROSS SOUTHWEST AND SOUTH CENTRAL 
  NEW MEXICO AND FAR WEST TEXAS. 

* WINDS...SOUTHWEST WINDS WILL HAVE SPEEDS FROM 20 TO 30 MPH
  EARLIER THIS MORNING AND INCREASE FROM THE WEST TO AROUND 40 MPH
  WITH GUSTS TO 60 MPH BY THE AFTERNOON. GUSTS MAY EXCEED 70 MPH
  ALONG EASTERN SLOPES AND THROUGH MOUNTAIN PASSES. THE WINDS WILL
  DIMINISH EARLY THIS EVENING.

* VISIBILITY...A MIX OF BLOWING DUST AND SCATTERED RAIN AND SNOW 
  SHOWERS WILL REDUCE VISIBILITIES TO UNDER A MILE OVER PORTIONS 
  OF THE LOWLANDS. AREA MOUNTAINS WILL SEE VISIBILITIES 
  SIGNIFICANTLY REDUCED DUE TO BLOWING SNOW. 

* IMPACTS...THE HIGH WINDS MAY BLOW DOWN TREES AND POWER LINES 
  CAUSING ELECTRICAL OUTAGES. VISIBILITIES WILL BE REDUCED TO 
  LESS THAN A MILE IN A FEW AREAS FROM BLOWING DUST OR SNOW 
  RESULTING IN DANGEROUS DRIVING CONDITIONS. DAMAGE TO BUILDINGS 
  AND OTHER PROPERTY IS ALSO POSSIBLE. FINALLY SEVERE TO EXTREME 
  TURBULENCE WILL MAKE FLYING DIFFICULT...ESPECIALLY ALONG 
  EASTERN SLOPES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

ROGASH
739 
WWUS74 KEPZ 272245
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
345 PM MST SUN FEB 27 2011

...STRONG WINDS WILL GRADUALLY DIMINISH THIS EVENING...

A DEEP UPPER LEVEL LOW PRESSURE SYSTEM WITH A STRONG COLD FRONT
WILL CONTINUE TO MOVE ACROSS SOUTHERN NEW MEXICO AND FAR WESTERN
TEXAS EARLY THIS EVENING. AS IT EXITS THE REGION...THE PRESSURE
GRADIENT WILL SLOWLY RELAX...ALLOWING WIND SPEEDS TO DROP. VERY
WINDY CONDITIONS WILL PERSIST FOR THE NEXT FEW HOURS THEN DROP
BELOW WARNING CRITERIA AROUND 7 PM. LOCALLY STRONG WIND GUSTS MAY
PERSIST ALONG EASTERN SLOPES AND MOUNTAIN PASSES FOR A FEW HOURS
LONGER. BLOWING DUST AND SNOW MAY REDUCE VISIBILITIES TO UNDER A
MILE OVER A FEW LOCATIONS RESULTING IN HAZARDOUS DRIVING
CONDITIONS.

NMZ022>025-030>032-TXZ055-056-280200-
/O.CON.KEPZ.HW.W.0001.000000T0000Z-110228T0200Z/
SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION-
TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS-
SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
SOUTHERN DESERT-EL PASO-HUDSPETH-
INCLUDING THE CITIES OF...SILVER CITY...TRUTH OR CONSEQUENCES...
ALAMOGORDO...MESCALERO...CLOUDCROFT...TIMBERON...LORDSBURG...
DEMING...LAS CRUCES...EL PASO...SIERRA BLANCA...DELL CITY
345 PM MST SUN FEB 27 2011

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS
EVENING. 

* LOCATION...ALL LOCATIONS ACROSS SOUTHWEST AND SOUTH CENTRAL 
  NEW MEXICO AND FAR WEST TEXAS. 

* WINDS...WEST WINDS WILL HAVE SPEEDS FROM 35 TO 45 MPH WITH GUSTS
  OVER 55 MPH UNTIL 7 PM. GUSTS MAY BE STRONGER ALONG EASTERN
  SLOPES AND THROUGH MOUNTAIN PASSES. THE WINDS WILL DIMINISH
  EARLY THIS EVENING.

* VISIBILITY...A MIX OF BLOWING DUST AND SCATTERED RAIN AND SNOW 
  SHOWERS WILL REDUCE VISIBILITIES TO UNDER A MILE OVER PORTIONS 
  OF THE LOWLANDS. AREA MOUNTAINS WILL SEE VISIBILITIES 
  SIGNIFICANTLY REDUCED DUE TO BLOWING SNOW. 

* IMPACTS...THE HIGH WINDS MAY BLOW DOWN TREES AND POWER LINES 
  CAUSING ELECTRICAL OUTAGES. VISIBILITIES WILL BE REDUCED TO 
  LESS THAN A MILE IN A FEW AREAS FROM BLOWING DUST OR SNOW 
  RESULTING IN DANGEROUS DRIVING CONDITIONS. DAMAGE TO BUILDINGS 
  AND OTHER PROPERTY IS ALSO POSSIBLE. FINALLY SEVERE TO EXTREME 
  TURBULENCE WILL MAKE FLYING DIFFICULT...ESPECIALLY ALONG 
  EASTERN SLOPES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this high wind warning went out at Feb 26, 3:32 AM MST, 1 hour 7 minutes earlier.

Area forecast discussion, Feb 26, 3:32 AM MST, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
332 AM MST SAT FEB 26 2011

.SYNOPSIS...
IT WILL BE BREEZY TO WINDY THIS AFTERNOON WITH SOUTHWEST WINDS
PUSHING WARM DRY AIR INTO THE REGION. TONIGHT AND SUNDAY A DEEP
UPPER LOW AND A STRONG COLD FRONT WILL MOVE ACROSS ARIZONA AND
INTO NEW MEXICO AND WESTERN TEXAS. THIS COMPLEX STORM SYSTEM WILL
BRING WINDY AND MUCH COOLER WEATHER TO THE REGION WITH SNOW OVER
THE MOUNTAINS AND AREAS OF SNOW AND RAIN SHOWERS ACROSS THE LOWER
ELEVATIONS. FOR MOST OF NEXT WEEK WESTERLY WINDS WILL RESULT IN
WARMER DRY WEATHER.

&&

.DISCUSSION...
COMPLEX WEATHER SITUATION EVOLVING WITH MODELS SHOWING GOOD
AGREEMENT AND CONSISTENCY FOR SUNDAY STORM EVENT. THIS MORNING
DEEP CLOSED LOW WAS MOVING SOUTHWARD THROUGH CENTRAL CALIFORNIA
WITH SYSTEM EXPECTED TO CONTINUE SOUTHWARD MOVEMENT THROUGH THIS
EVENING. AS THE LOW APPROACHES SOUTHWEST WINDS WILL INCREASE
ACROSS SOUTHERN NEW MEXICO AND WESTERN TEXAS WITH INFLOW OF WARM
DRY AIR THIS TODAY. BREEZY TO WINDY CONDITIONS THIS AFTERNOON WILL
THEREFORE CREATE DANGEROUS FIRE WEATHER CONDITIONS.

LATER TONIGHT THE DEEP CLOSED LOW AND AN ASSOCIATED STRONG COLD
FRONT WILL ACCELERATE ACROSS ARIZONA AND CONTINUE EASTWARD ACROSS
THE CWA LATER SUNDAY MORNING AND AFTERNOON. IN RESPONSE LEE
CYCLOGENESIS WILL OCCUR OVER SOUTHEASTERN COLORADO WITH ATTENDANT
PRESSURE FALLS EXTENDING INTO EASTERN NEW MEXICO. STRENGTHENING
PRESSURE/HEIGHT GRADIENTS WILL THUS CREATE VERY WINDY CONDITIONS
ON LATE SUNDAY MORNING THROUGH THE AFTERNOON AS 700 MB WINDS
APPROACH 70 KT AND 500 MB FLOW WILL EXCEED 100 KT.

LIFTING WILL ALSO BE STRONG AND DEEP AS THE CWA WILL EXPERIENCE
DPVA ENHANCED BY 150 KT UPPER JET WITH MID LEVEL FRONTOGENETIC
FORCING ALSO EXPECTED. THUS DESPITE MUCH MOISTURE INFLOW WESTERN
ZONES AT LEAST WILL HAVE WIDESPREAD PRECIP WITH SNOW AMOUNTS UP
TO 5 INCHES OVER THE GILA AREA AND POSSIBLY UP TO 3 INCHES OVER
PORTIONS OF THE BOOT HEEL. AT MOMENT IT APPEARS STRONGEST WINDS
WILL ENSUE DURING THE EARLY AFTERNOON WHEN SNOW IS DIMINISHING SO
WILL NOT ISSUE ANY BLIZZARD WARNINGS.

BY SUNDAY EVENING THE UPPER LOW WILL BE EAST OF THE CWA WITH ZONAL
FLOW PATTERN AND ASSOCIATED WESTERLY WINDS BRINGING GENERALLY
WARMER DRY WEATHER NEXT WEEK. LATEST GFS SUGGESTS POSSIBLY BREEZY
TO WINDY ON THURSDAY WHEN AN UPPER WAVE MOVES ACROSS THE SOUTHERN
ROCKIES.

&&

.AVIATION...
VFR CONDITIONS TODAY AND TONIGHT WITH AREAS OF CEILINGS ABOVE
10,000 AGL. AREAS OF MODERATE TURBULENCE THIS AFTERNOON BELOW 6000
FEET AGL. A DEEP UPPER LOW WITH A STRONG COLD FRONT WILL MOVE
ACROSS THE REGION ON SUNDAY BRINGING SCATTERED AREAS OF MVFR AND
ISOLATED AREAS OF IFR CEILINGS AND VISIBILITIES IN RAIN AND SNOW
SHOWERS AND BLOWING DUST. ALSO AREAS OF SEVERE TURBULENCE BELOW 6000
FEET AGL...ESPECIALLY ALONG EASTERN MOUNTAIN SLOPES.

&&

.FIRE WEATHER...
A DANGEROUS FIRE WEATHER SITUATION WILL OCCUR THIS AFTERNOON AS
20 TO 30 MPH SOUTHWEST WINDS WILL COMBINE WITH WARM TEMPERATURES
AND LOW HUMIDITIES TO CREATE RED FLAG CONDITIONS. THE FIRE DANGER
WILL TEMPORARILY DIMINISH TONIGHT AND SUNDAY AS A DEEP UPPER LOW
AND STRONG COLD FRONT WILL MOVE ACROSS THE REGION. THIS STORM
SYSTEM WILL PRODUCE VERY WINDY CONDITIONS ON SUNDAY BUT WITH MUCH
COOLER TEMPERATURES ALONG WITH WIDESPREAD AREAS OF SNOW AND RAIN
SHOWERS.

FOR THE REMAINDER OF THE FORECAST PERIOD WESTERLY WINDS WILL BRING
WARMING TEMPERATURES AND LOW HUMIDITIES WITH THE FIRE DANGER
GRADUALLY INCREASING. POSSIBLY BREEZY TO WINDY ON THURSDAY AS AN
UPPER DISTURBANCE MOVES ACROSS THE AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 75  50  52  28  58 /   0   0  20   0   0
SIERRA BLANCA TX        77  50  52  28  58 /   0   0  20   0   0
LAS CRUCES              73  48  50  25  58 /   0   0  30   0   0
ALAMOGORDO              71  46  48  25  54 /   0   0  30   0   0
CLOUDCROFT              54  41  41  15  37 /   0  10  40  10   0
TRUTH OR CONSEQUENCES   70  45  47  23  53 /   0  10  40   0   0
SILVER CITY             60  38  38  16  46 /   0  20  60  10   0
DEMING                  72  46  46  23  57 /   0  10  40   0   0
LORDSBURG               69  40  40  21  56 /   0  30  60   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...HIGH WIND WARNING FROM 11 AM TO 6 PM MST SUNDAY FOR NMZ022>025-
     030>032.

     RED FLAG WARNING FROM 11 AM THIS MORNING TO 6 PM MST THIS
     EVENING FOR NMZ110>113.

     WINTER STORM WARNING FROM 6 AM TO 2 PM MST SUNDAY FOR NMZ022.

     WINTER WEATHER ADVISORY FROM 6 AM TO NOON MST SUNDAY FOR NMZ030.

TX...HIGH WIND WARNING FROM 11 AM TO 6 PM MST SUNDAY FOR TXZ055-056.

     RED FLAG WARNING FROM 11 AM THIS MORNING TO 6 PM MST THIS
     EVENING FOR TXZ055-056.

&&

05 ROGASH
Hazardous weather outlook, Feb 25, 6:00 AM MST, 22 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
600 AM MST FRI FEB 25 2011

NMZ022>025-030>032-TXZ055-056-261315-
SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION-
TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS-
SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
SOUTHERN DESERT-EL PASO-HUDSPETH-
600 AM MST FRI FEB 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. DRY AND MILD. WINDS
WILL BE BREEZY TO MILDLY WINDY THIS AFTERNOON. TEMPERATURES WILL BE
4 TO 7 DEGREES WARMER.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. A SECOND PACIFIC
STORM SYSTEM WILL DROP ACROSS THE SOUTHWEST U.S. THIS WEEKEND.
STRONG WINDS AND BLOWING DUST WILL RETURN LATE SATURDAY AFTERNOON
AHEAD OF THE SYSTEM.  AS THE SYSTEM MOVES THROUGH LATE SATURDAY
NIGHT THROUGH SUNDAY THE AREA WILL EXPERIENCE STRONG WINDS...A
SIGNIFICANT COOL DOWN BEHIND A STRONG COLD FRONT...AND CHANCES FOR
RAIN AND SNOW. A WINTER STORM WATCH IS IN EFFECT FOR THE MOUNTAINS
AND A HIGH WIND WATCH FOR ALL ZONES SUNDAY.

THE SYSTEM WILL EXIT SUNDAY AFTERNOON WITH MILD AND MODERATING
WEATHER FOR MONDAY AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

BIRD

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 25, 6:57 PM MSTRed Flag WarningEPZCatron, Doña Ana, Grant, Hidalgo, Lincoln, Luna and 2 more23 hr
Feb 26, 5:15 AM MSTWinter Storm WarningEPZ36 hr
Feb 26, 5:15 AM MSTWinter Weather AdvisoryEPZ38 hr

Nearby

High Wind Warnings in New Mexico, 2011High Wind Warnings in Texas, 2011Every high wind warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.